Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
133 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can taking Nimuslide and Paracetamol be safe for fever?

Hi, may I answer your health queries right now ? Please type your query here... Hi doctor,my 6 yrs daughter had a sudden fever on 6th may for one day which subsided with one dose of nimuslide and cefodoxil syrup.Then on 11th may she again had very high fever to the extent of 105 deg farenhite.We gave nimuslide again and on 12th morning again she got same high fever.Fevr came with shivering all the times.We then consulted a doctor who got cbc,widal,malaria parasite and rua done.In rua,pus cells 8-10/hpf ,epithelial cells 2-3/hpf and bacterial flora (+) was recorded.Then urine culture and sensitivity test was done on 13th may.The report of same says NO GROWTH OF AEROBIC BACTERIA/FUNGUS IS OBSERVED AFTER 48 HRS OF INCUBATION .This report has come today 16th may.In between kid has been injected 7 injections of 750 mg each of monofec injection.Fever has been coming in morning and evening till yesterday evening and subsided on giving nimuslide n paracetamol combination after staying for an hour or so.The RUA report and culture test report seem to be in contrdiction and we are not able to know reason of pus cell as our doctor has now advised to continue with oral administration of CEFODAC TABLET TWO TIMES A DAY FOR FURTHER 3 DAYS.pl guide with your opinion and advice.regards anuj                                                                  
Fri, 2 Apr 2021
Report Abuse
General & Family Physician 's  Response
Hi,

On 6th of May, you gave your daughter a dose of Nimesulide and Cefodoxil & then you stopped the antibiotic Cefadoxil after one dose. It is always advised to complete a minimum course of any prescribed antibiotic even if symptoms resolve early. Also the study shows that there is no additional benefit in respect to analgesia as well as duration of action with a combination of Nimesulide and paracetamol than alone Nimesulide or paracetamol.

In your case the repeat microscopic examination of urine is advised to ascertain the decrease or increase of pus cells and if needed the antibiotic may be changed under guidance of your doctor. It is very frequent that many a times the urine may show pus cells in spite of culture being negative. If the problem still persists, then other causes of fever may have to be investigated, particularly ESR and X-ray chest should be also done as a next part of treatment.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Satnarain Bansal, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Can taking Nimuslide and Paracetamol be safe for fever?

Hi, On 6th of May, you gave your daughter a dose of Nimesulide and Cefodoxil & then you stopped the antibiotic Cefadoxil after one dose. It is always advised to complete a minimum course of any prescribed antibiotic even if symptoms resolve early. Also the study shows that there is no additional benefit in respect to analgesia as well as duration of action with a combination of Nimesulide and paracetamol than alone Nimesulide or paracetamol. In your case the repeat microscopic examination of urine is advised to ascertain the decrease or increase of pus cells and if needed the antibiotic may be changed under guidance of your doctor. It is very frequent that many a times the urine may show pus cells in spite of culture being negative. If the problem still persists, then other causes of fever may have to be investigated, particularly ESR and X-ray chest should be also done as a next part of treatment. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Satnarain Bansal, General & Family Physician